MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; CEMENTED SEGMENTAL STEM SIZE: 13MM X 120MM, STRAIGHT, FLUTED, 28MM COLLAR

ONKOS SURGICAL ELEOS; CEMENTED SEGMENTAL STEM SIZE: 13MM X 120MM, STRAIGHT, FLUTED, 28MM COLLAR
Model Number CS-13120-03M
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Insufficient Information (4580)
Date of Event 07/26/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is in progress.When it is complete a supplemental mdr will be submitted accordingly.Mulitple mdrs were submitted for this adverse event: 3013450937-2022-00220, 3013450937-2022-00221, 3013450937-2022-00222, 3013450937-2022-00223, 3013450937-2022-00224, 3013450937-2022-00225 and 3013450937-2022-00226.
 
Event or Problem Description
It was reported that a patient experienced an infection and underwent a revision surgery.The following implants were removed during the revision: eleos distal femur axial pin, eleos tibial baseplate, eleos tibial poly spacer, eleos tibial hinge w/ rotational stop, eleos stem extension, eleos distal femur, eleos tibial block augment and eleos cemented segmental stem.
 
Additional Manufacturer Narrative
This report is being submitted to include additional information.The investigation is complete.The device was not returned for evaluation.The root cause of the alleged infection could not be determined.On (b)(6) 2022, when completing the investigation, it was identified that two of the initial mdrs that were submitted did not successfully go through as they were assigned duplicate mfr numbers.3013450937-2022-00349 and 3013450937-2022-00348 were submitted for these parts.Multiple mdrs were submitted for this adverse event: 3013450937-2022-00348, 3013450937-2022-0000349, 3013450937-2022-00222, 3013450937-2022-00223, 3013450937-2022-00224, 3013450937-2022-00225 and 3013450937-2022-00226.
 
Event or Problem Description

Brand Name
ELEOS
Common Device Name
CEMENTED SEGMENTAL STEM SIZE: 13MM X 120MM, STRAIGHT, FLUTED, 28MM COLLAR
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer (Section G)
PHILLIPS PRECISION INC.
7 paul kohner pl
elmwood park NJ 07407
Manufacturer Contact
danielle pierce
77 east halsey road
parsippany 07054
8447672766
MDR Report Key15298675
Report Number3013450937-2022-00227
Device Sequence Number12261536
Product Code KRO
UDI-Device IdentifierB278CS1312003M0
UDI-PublicB278CS1312003M0
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCS-13120-03M
Device Catalogue NumberCS-13120-03M
Device Lot Number90742-014
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2022
Supplement Date Received by Manufacturer10/24/2022
Initial Report FDA Received Date08/25/2022
Supplement Report FDA Received Date11/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
25000009E ELEOS DISTAL FEMUR SIZE:RIGHT, SEGMENTAL; 25001208E ELEOS TIBIAL POLY SPACER THICKNESS: 8MM; 25002111E ELEOS DISTAL FEMUR AXIAL PIN; KSP10100E ELEOS STEM EXTENSION, CANAL FILLING; KTAGB210E ELEOS TIBIAL BLOCK AUGMENT SIZE: 2; TB-2202E-01M ELEOS SIZE 2 TIBIAL BASEPLATE; THSMWRS01M ELEOS TIBIAL HINGE W/ROTATIONAL STOP
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age73 YR
Patient SexFemale